# SDR IXXA9800071

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 70
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON THE FUSELAGE FRAME AT FUSELAGE STATION 70, BETWEEN LONGERON 32 AND 34 RIGHT.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION AN INTERNAL REPAIR ANGLE IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL 51-1-8, 51-10-2 AND ENGINEERING ORDER 53-DC8-871.
